Citation

BibTex format

@article{Liebeck:2007:blms/bdm028,
author = {Liebeck, MW and Shalev, A},
doi = {blms/bdm028},
journal = {BULLETIN OF THE LONDON MATHEMATICAL SOCIETY},
pages = {467--472},
title = {The sparsity of dimensions of irreducible representations of finite simple groups},
url = {http://dx.doi.org/10.1112/blms/bdm028},
volume = {39},
year = {2007}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Shalev,A
DO - blms/bdm028
EP - 472
PY - 2007///
SN - 0024-6093
SP - 467
TI - The sparsity of dimensions of irreducible representations of finite simple groups
T2 - BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
UR - http://dx.doi.org/10.1112/blms/bdm028
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000247860400016&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 39
ER -